# SDR IXXA20160511023

- Difficulty date: May 6, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,345 hours, 23,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE LIGHT INOPERATIVE.  RELAMPED L4 DOOR SLIDE LIGHT IAW AMM 33-51-06.  FAULT NOT DUPLICATED.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
